# SDR SWAA2025042409378

- Difficulty date: March 25, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 57,749 hours, 34,935 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242WF IS BROKEN. <[01] AFT CABIN FLOOR PANEL 242WF WITH BROKEN WAS REPAIRED IAW SRM 53-00-50-2R-6.; [02] VERIFIED CORRECTIVE ACTION ITEM 1.
